# SDR M0501

- Difficulty date: January 3, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N3114G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC583
- Aircraft time: 30,119 hours, 44,008 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

NR 1 WINDSHIELD CRACKED AT DESCENT FROM CRUISE, CREW DEPRESSURIZED AIRCRAFT, DESCENDED TO PROPER ALTITUDE, AND DIVERTED TO LAND WITHOUT INCIDENT.  OAT WAS -40C, WINDSHIELD HEAT WAS ON "LOW".  MAINTENANCE FOUND INNER PANE EXTENSIVELY CRACKED.
